Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

trying out buprenorphine

Posted by Elizabeth on March 2, 1999, at 19:04:46

My doctor and I decided it would be worthwhile to add buprenorphine to my Parnate, since I can only take a low dose of Parnate. I thought that you guys might be interested since we'd discussed the use of opiates for depression before.

I started yesterday. Administration (intranasal) is a bit of a pain. Also, it is causing the same side effect that all the other opiates I've taken have caused: itching! (Anyone know how common a side effect this is?) Also a little bit of dizziness and dry mouth, and of course constricted pupils. My doctor says he will call in a prescription for Claritin tomorrow (he doesn't want me to take the "drowsy" antihistamines).

On the plus side, I'm feeling much less anxious and tense, and more energetic and motivated. My appetite (and general enjoyment of activities) also seems to be improving.

BTW, another drug that is supposedly good (and that comes in a nice convenient pill form in the U.S.) is Ultram. This is something that shouldn't be combined with an SSRI or an MAOI, but it is safe and, apparently, effective on its own. It's a bit of a serotonin/norepinephrine reuptake inhibitor as well as a partial opiate (mu) agonist.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:3356